Weakly almost periodic flows

R. Ellis, M. Nerurkar

Research output: Contribution to journalArticlepeer-review

26 Scopus citations


The notion of the enveloping semigroup of a flow is applied to some situations in ergodic theory. In particular, weakly almost periodic functions on groups are studied and Moore's ergodic theorem is proved.

Original languageAmerican English
Pages (from-to)103-119
Number of pages17
JournalTransactions of the American Mathematical Society
Issue number1
StatePublished - May 1989
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this